# SDR AALA202408169291

- Difficulty date: August 8, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N899NN
- Make and model: Boeing 737823
- Aircraft serial: 31151
- Aircraft time: 36,065 hours, 15,395 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 143A101048
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE; CRACK IN FORWARD CARGO COMPARTMENT STRINGER CLIP AT STA 500I, RBL 26. REPLACED CLIP PER AARD 51-00-05.
